# SDR DALA2016071305315

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA , CORROSION AROUND FASTENER LOCATIONS, BS 365 FROM BL 0 - RBL 24.  REMOVED CORROSION ,  CUT OUT DAMAGED AREA FROM RBL 35 TO LBL 10.5.   FABRICATED TWO ANGLE REPAIRS AND HEAT TREATED.   INSTALLED NEW TEE FITTING AND SPLICES IAW SRM 53-00-51 & 51-40-02.
